Per citar aquest document: https://ddd.uab.cat/record/52300
Some remarks about parametrizations of intrinsic regular surfaces in the Heisenberg group
Bigolin, Francesco (Università degli Studi di Trento. Dipartimento di Matematica)
Vittone, Davide (Università degli Studi di Padova. Dipartimento di Matematica Pura ed Applicata)

Data: 2010
Resum: We prove that, in general, H-regular surfaces in the Heisenberg group H1 are not bi-Lipschitz equivalent to the plane R2 en- dowed with the “parabolic” distance, which instead is the model space for C1 surfaces without characteristic points. In Heisenberg groups Hn, H-regular surfaces can be seen as intrinsic graphs: we show that such parametrizations do not belong to Sobolev classes of metric-space valued maps.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Bi-Lipschitz parametrizations ; H-regular surfaces ; Heisenberg group
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 159-172, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_54110_09
DOI: 10.5565/PUBLMAT_54110_09
DOI: 10.5565/154822


14 p, 177.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2017-10-22



   Favorit i Compartir